Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dowell

My eyes are burning from BP :cry:

been on the regimen for over a year and it works great but the recent bottle i ordered and have used twice now burns my eyes when i put on my skin. i've already read the faq saying why the bp might feel, smell, different but my eyes sting so bad its almost like onions. i'm posting this because maybe someone can tell me if it'll eventually go away or if i could by a different bp. thanks.

Share this post


Link to post
Share on other sites

That's happened to me a few times when I've gotten new bottles of BP. Usually it goes away after a few applications. I think it's just that the BP is really fresh and takes a wee bit of getting used to. Try fanning your face after applying it. I find that doing so helps quite a bit.

Share this post


Link to post
Share on other sites

I've been having that same problem too! I've tried holding my breath because I thought maybe it was the stroooong smell that was making my eyes water, but it's doing no good. I've been avoiding my eye area a lot too recently. I keep the BP at least 1 to 2 inches away from my eyes in every directions...

Share this post


Link to post
Share on other sites

Can you please PM me with the batch number of your bp? Dan wants to look into this just to be on the safe side. While most of us don't experience this eye stinging, it seems several of you are.

Thanks!

Share this post


Link to post
Share on other sites

Whatever became of this? I purchased my first set about a month ago. I love it but my eyes burn and water after putting on the BP so I searched the site to see if I could find out anything. I came across this post. Oh, I dont even get near my eyes. Thanks for your help :)

Share this post


Link to post
Share on other sites

Oo I had that too, when I was appliing BP to my nose.

It went away in like, 5 seconds, but definitely was there.

I wasn't bothered by it though, just make sure to never apply BP close to undereye in general.

Share this post


Link to post
Share on other sites

I had this same thing fairly recently (within the last 4-5 months). I was on the regimen for 3 years, and I never had stinging in my eyes with the BP. Suddenly, my eyes burned whenever I applied it and I started to get a rash wherever I used the BP. The burning in my eyes stopped a few minutes after application, but the rash was continuous. As soon as I stopped applying it, the rash and burning stopped. I had to return my supply, and I just assumed I was now allergic to BP. The Acne.org employees were gracious enough to give me a refund...I thought I had just developed an allergy because I had problems with conventional sunscreen about 2 years ago, but I came across this thread and it made me wonder if there's something off with the product. How do you know the batch number?

Share this post


Link to post
Share on other sites

Oh I'm glad I found this! So the stinging sensation is not normal? I am towards the end of my first BP tube and it really stings my eyes when I put this stuff on. I don't get near my eyes but the vapors or something makes it so tough to keep my eyes open. I usually just lay back with my eyes closed until the BP dries. If I open my eyes for more than a few seconds, it starts to burn again. The only relief is closing my eyes.

I just figured it was strong stuff!

Share this post


Link to post
Share on other sites

Now, its not only stinging, no, it acts like teargas and my eyes starts getting super irritated and tears fall!

Share this post


Link to post
Share on other sites

This happens to me too...it didn't use to, and now for some reason it does. I wasn't fully following the regimen before though, so I wasn't using a full 2 pumps which may have been why.

Anyway, now I have to be in front of a fan when I apply BP or it burns and stings my eyes like crazy. It's to the point where I can't keep them open and they start to water. If I leave the fan for more than a few minutes until it's almost completely dry, the burning starts again and I have to go back. I've even noticed it starting (mildly) again once I apply the moisturizer and it remoistens the BP.

It has happened with all of my bottles, so IMO it's not certain batches, and I don't seem to notice it more with fresher bottles...it's consistent throughout the entire bottle.

Share this post


Link to post
Share on other sites

This is my first night using the regimen, and the bp does make my eyes watery and kind of burn I don't really know how to explain this but it is a little uncomfortable, I also notice a little tiny white little stuff all over my face..I'm not sure what is going on right now.

Share this post


Link to post
Share on other sites

I don't know if these factors are related in any way, but my eyes always stung and watered a bit when I applied the BP, and fairly early on in the regimen I developed an occasional eye twitch that was not present before I used the BP. After 4 or 5 months on the regimen I had an allergic reaction to the BP on my face, including swelling, severe redness, itchiness, and slight crusting. I stopped using the BP immediately and reduced my treatment to AHA+ only, along with the usual routine of cleansing and moisturizing. The allergic reaction cleared up fairly quickly and the eye-twitch also went away. Right now I'm trying to figure out what I can use in place of the BP; anyone have any ideas?

Share this post


Link to post
Share on other sites

This is happening to me too. I've been on the regimen since 2002, and this is the first time it has ever happened. Quite concerned what I am putting on my face now, if it is causing my eyes to sting so badly.

My batch is 1074.

Also not particularly impressed that I have received 8 Oz pumps when I specifically ordered (and paid more for) tubes. I know you say these pumps have been redesigned to not get damaged in transit - but guess what? The first one I use, as soon as I pump it, it all starts coming out the side which is damaged just like the old ones.

I don't really get the fascination with the pump dispensers. Tubes are perfect - you can take them with you without having to lock down the pump (and lose a load of BP in the process). Plus they don't open up so easily. Nearly everything you buy in beauty shops comes in tubes - there's a reason for this, they are good! It's really not hard to dispense the right amount from a tube, especially when you repeat the process every 12 hours of your life!

I did read the discussion on why you used pumps for 3 months, but it was not made clear when I purchased.

OK, anyway, end of rant. I'm still grateful I can buy this wonderful product that cures my acne. I am concerned about this stinging though, can we get a conclusion on this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×